A.D. Bell: Abstract

An application of Frobenius extensions to Lie superalgebras

Author(s)

Allen D. Bell and Rolf Farnsteiner

Publication Information

Appeared in Transactions of the American Mathematical Society 335#1 (1993), pp. 407-424
Math Reviews: 93c:17049

Abstract (in LaTex)

By using an approach to the theory of Frobenius extensions that
emphasizes notions related to associative forms, we obtain results
concerning the trace and corestriction mappings and transitivity.
These are employed to show that the extension of enveloping algebras
determined by a subalgebra of a Lie superalgebra is a Frobenius
extension, and to study certain questions in representation theory.

To Allen Bell's publication list **** To Allen Bell's home page

To UWM Math Home Page   ******   To UWM Home Page

Send feedback to adbell@uwm.edu